VOL. 57 · NO. 4 | October, 2005
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 57 (4), (October, 2005)
No abstract available
Articles
Benoît AUDOUBERT, Tu Chanh NGUYEN, Mutsuo OKA
J. Math. Soc. Japan 57 (4), 935-957, (October, 2005) DOI: 10.2969/jmsj/1150287300
KEYWORDS: Torus curves, maximal contact, Alexander polynomial, Zariski multiple, 14H20, 14H30, 32S05, 32S55
Toshihiko MASUDA
J. Math. Soc. Japan 57 (4), 959-1001, (October, 2005) DOI: 10.2969/jmsj/1150287301
KEYWORDS: subfactors of type $\mathrm{III}_1$, standard invariants, symmetric enveloping algebras, relative bicentralizer, modular automorphisms, 46L37, 46L40
Yoshiaki FUKUMA
J. Math. Soc. Japan 57 (4), 1003-1044, (October, 2005) DOI: 10.2969/jmsj/1150287302
KEYWORDS: quasi-polarized variety, $\Delta$-genus, sectional geometric genus, 14C20, 14J25, 14J30, 14J40
Hidetoshi TAHARA
J. Math. Soc. Japan 57 (4), 1045-1065, (October, 2005) DOI: 10.2969/jmsj/1150287303
KEYWORDS: uniqueness of the solution, nonlinear PDE, totally characteristic PDE, 35A20, 35A10, 35G20
Masaya MATSUURA, Yasunori OKABE
J. Math. Soc. Japan 57 (4), 1067-1076, (October, 2005) DOI: 10.2969/jmsj/1150287304
KEYWORDS: $\mathrm{KM}_2\mathrm{O}$-Langevin equation, non-linear filtering problem, filtering matrix function, 60G25, 60G12, 82C05
Piotr DOWBOR
J. Math. Soc. Japan 57 (4), 1077-1127, (October, 2005) DOI: 10.2969/jmsj/1150287305
KEYWORDS: Galois covering, Cohen-Macaulay module, generalized tensor product, 16G60
Xuan Thinh DUONG, Lixin YAN
J. Math. Soc. Japan 57 (4), 1129-1152, (October, 2005) DOI: 10.2969/jmsj/1150287306
KEYWORDS: holomorphic functional calculus, space of homogeneous type, singular integral operator, weights‎, semigroup kernel, elliptic operator, 42B25, 42B20, 47B38
Shizuo KAJI
J. Math. Soc. Japan 57 (4), 1153-1165, (October, 2005) DOI: 10.2969/jmsj/1150287307
KEYWORDS: $H$-Spaces, Nilpotency, Rational homotopy theory, 55P45, 55P62
Shigeru KANEMITSU, Yoshio TANIGAWA, Masami YOSHIMOTO
J. Math. Soc. Japan 57 (4), 1167-1177, (October, 2005) DOI: 10.2969/jmsj/1150287308
KEYWORDS: Riemann zeta-values, Euler-Zagier sum, Mellin transform, 11M06, 11M41
Norio KONNO
J. Math. Soc. Japan 57 (4), 1179-1195, (October, 2005) DOI: 10.2969/jmsj/1150287309
KEYWORDS: quantum random walk, the Hadamard walk, limit theorems, 60F05, 60G50, 82B41, 81Q99
Nobushige KUROKAWA, Masato WAKAYAMA
J. Math. Soc. Japan 57 (4), 1197-1216, (October, 2005) DOI: 10.2969/jmsj/1150287310
KEYWORDS: Riemann zeta function, multiple trigonometric function, zeta regularized product, Euler-Maclaurin formula, Weierstrass canonical form, 11M06, 11M36
Teruyuki YORIOKA
J. Math. Soc. Japan 57 (4), 1217-1228, (October, 2005) DOI: 10.2969/jmsj/1150287311
KEYWORDS: $\clubsuit$, stick, cardinal invariants of the meager ideal, destructible gaps, 03E05, 03E35
Koichiro IKEDA
J. Math. Soc. Japan 57 (4), 1229-1234, (October, 2005) DOI: 10.2969/jmsj/1150287312
KEYWORDS: generic graph, stability, pseudoplane, 03C45
Back to Top